# SDR AU981216

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 65C2578331
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ELEVATOR NOSE HINGE INBOARD BALANCE PANEL HAD THREE BOLTS MISSING AND ANOTHER THREE BOLTS LOOSE.
